• Bernoulli
  • Volume 11, Number 2 (2005), 247-262.

Large-noise asymptotics for one-dimensional diffusions

Szymon Peszat and Francesco Russo

Full-text: Open access


We establish a law of large numbers and a central limit theorem for a class of additive functionals related to the solution of a one-dimensional stochastic differential equation perturbed by a large noise.

Article information

Bernoulli, Volume 11, Number 2 (2005), 247-262.

First available in Project Euclid: 17 May 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

additive functional central limit theorem large noise law of large numbers stochastic differential equations


Peszat, Szymon; Russo, Francesco. Large-noise asymptotics for one-dimensional diffusions. Bernoulli 11 (2005), no. 2, 247--262. doi:10.3150/bj/1116340293.

Export citation


  • [1] Flandoli, F. and Russo, F. (2002) Generalized calculus and SDEs with non-regular drift. Stochastics Stochastics Rep., 72, 11-54.
  • [2] Le Gall, J.F. (1983) Applications du temps local aux équations différentielles stochastiques unidimensionnelles. In J. Azéma and M. Yor (eds), Séminaire de Probabilités XVII, Lecture Notes in Math. 986, pp. 15-31. Berlin: Springer-Verlag.
  • [3] Nakao, S. (1972) On the pathwise uniqueness of one-dimensional stochastic differential equations. Osaka J. Math., 9, 513-518.
  • [4] Perkins, E. (1982) Local time and pathwise uniqueness for stochastic differential equations. In J. Azéma and M. Yor (eds), Séminaire de Probabilités XVI, Lecture Notes in Math. 920, pp. 201- 208. Berlin: Springer-Verlag.
  • [5] Remillard, B. (2000) Large deviations for occupation time integrals of Brownian motion. In L.G. Gorostiza and G. Ivanoff (eds), Stochastic Models, A Volume in Honor of Donald A. Dawson, pp. 375-398. Providence, RI: American Mathematical Society.
  • [6] Revuz, D. and Yor, M. (1999) Continuous Martingales and Brownian Motion. Berlin: Springer-Verlag.
  • [7] Russo, F. and Oberguggenberger, M. (1999) White noise driven stochastic partial differential equations: triviality and non-triviality. In M. Grosser, G. Hö rmann, M. Kunzinger and M. Oberguggenberger (eds), Nonlinear Theory of Generalized Functions, pp. 315-333, Research Notes in Math. Series. Boca Raton, FL.: Chapman & Hall/CRC.
  • [8] Takeda, M. (1998) Asymptotic properties of generalized Feynman-Kac functionals. Potential Anal., 5, 261-291.
  • [9] Takeda, M. (2003) Large deviation principle for additive functionals of Brownian motion corresponding to Kato measures. Potential Anal., 19, 51-67.
  • [10] Yamada, T. (1986) On some limit theorems for occupation times of one dimensional Brownian motion and its continuous additive functionals locally of zero energy. J. Math. Kyoto Univ., 26, 309-322.
  • [11] Yamada, T. (1996) Principal values of Brownian local times and their related topics. In N. Ikeda, S. Watanabe, M. Fukushima and H. Kunita (eds), Ito ´s Stochastic Calculus and Probability Theory, pp. 413-422. Tokyo: Springer-Verlag.